# SDR HALA95165

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Condition: Bent
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HNL - FLT NR 128 - AFTER TAKEOFF WHEN NOSE WHEEL RETRACTION, LOUD BANG WAS HEARD IN NOSE WHEEL COMPARTMENT ALONG WITH EXCESS VIBRATION.  RETURNED FOR LANDING.  UPON INSPECTION OF NLG FOUND, HOLE IN NLG LEFT AFT FIXED DOOR INTERIOR FWD SIDE.  LEFT AFT FIXED DOOR AFT HINGE HAS EXCESSIVE PLAY.  ATTACH BRACKET BENT ON RIGHT FWD NLG DOOR (ACTUATOR BRACKET).  INSPECTED NOSE GEAR AND WHEEL WELL AREA.  REMOVED AND REPLACED RIGHT FWD NLG DOOR ACTUATOR FOR PRECAUTIONARY CHANGE.  REPLACED ACTUATOR BRACKET.  GEAR SWING CHECKS OK.  (M)
